# SDR YENA2025080700812

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 32,394 hours, 10,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: M19247
- Condition: Deployed
- Location: Zone 800
- Part time: 23,817 hours, 7,599 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1930, SDQ-BOS. "AFT LEFT SLIDE BLOWN AND DEPLOYED. ( PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS (WITHOUT PASSENGERS) ); REPLACED DIAPHRAGM ON DOOR AFT LH DAMPER REF 52-10-00-610-001-A SEE DEFECT # 4288324 FOR SLIDE REPLACEMENT THIS CLEARS MDDR # 590860 PLACARD REMOVED MX-4 UPDATED
